Discussions that mention cozaar

High & Low Blood Pressure board


Clonidine competes with Cozaar as the worst drugs I've taken!!! I, too have had many serious side effects .

It is VERY difficult to get off of even at low doses!!! It took me two stress filled months. It may INCREASE your b/p instead of lowering it. That's called a paradoxical effect. Your Dr. probably does not know this. There are just too many drugs & too many side effects & they care for too many patients for them to keep up with all this.

This is not a drug to be careless about. Your careful attention to take the proper dose might prevent a serious reaction. The pills are very tiny so it is easy to plop two instead of one out of the bottle.

This drug has been documented to cause sleeping problems. My sleep study Dr. says that it interferes with REM sleep I believe.

It does act fast-within 20 minutes.

You should not drive for about two hrs after taking the pill. It interferes with your thinking. Don't sign anything important during that time period. You may not realize how your thinking ability has decreased. I couldn't find my Dr's office in my tiny little town-that's when I realized that I had to get off that drug.

This is a drug that like the street drugs that loses it's effectiveness so you have to keep increasing the dose. Eventually you get to the end of the road & have to take another drug anyhow.

There are situations where it is appropriate as when someone comes to the ER with very high b/p. Of course, bringing the b/p down fast is always risky because of the possibility of dislodging a clot.

Give us a little background about your b/p med history etc. Fam